Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Review of the Collected Works of John Tate


Author: J. S. Milne
Journal: Bull. Amer. Math. Soc. 54 (2017), 551-558
MSC (2010): Primary 01A75, 11-06, 14-06
DOI: https://doi.org/10.1090/bull/1583
Published electronically: June 6, 2017
MathSciNet review: 3683623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is a review of Collected Works of John Tate. Parts I, II, edited by Barry Mazur and Jean-Pierre Serre. American Mathematical Society, Providence, Rhode Island, 2016.


References [Enhancements On Off] (What's this?)

References
  • Correspondance Serre-Tate. Vol. I, II. Edited, and with notes and commentaries by Pierre Colmez and Jean-Pierre Serre. Documents MathĂ©matiques (Paris), 13, 14. SociĂ©tĂ© MathĂ©matique de France, Paris, 2015.
  • Nicholas M. Katz and John Tate, Bernard Dwork (1923–1998), Notices Amer. Math. Soc. 46 (1999), no. 3, 338–343. MR 1669973
  • Barry Mazur, William Stein, and John Tate, Computation of $p$-adic heights and log convergence, Doc. Math. Extra Vol. (2006), 577–614. MR 2290599
  • Helge Holden and Ragni Piene (eds.), The Abel Prize 2008–2012, Springer, Heidelberg, 2014. MR 3185030
  • Jean-Pierre Serre and John Tate, Good reduction of abelian varieties, Ann. of Math. (2) 88 (1968), 492–517. MR 236190, DOI https://doi.org/10.2307/1970722
  • John Tate, Duality theorems in Galois cohomology over number fields, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 288–295. MR 0175892
  • John T. Tate, Algebraic cycles and poles of zeta functions, Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963) Harper & Row, New York, 1965, pp. 93–110. MR 0225778
  • J. Tate, The cohomology groups of tori in finite Galois extensions of number fields, Nagoya Math. J. 27 (1966), 709–719. MR 207680
  • John Tate, Rigid analytic spaces, Invent. Math. 12 (1971), 257–289. MR 306196, DOI https://doi.org/10.1007/BF01403307
  • John Tate, Symbols in arithmetic, Actes du Congrès International des MathĂ©maticiens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 201–211. MR 0422212
  • John Tate, Galois cohomology, Arithmetic algebraic geometry (Park City, UT, 1999) IAS/Park City Math. Ser., vol. 9, Amer. Math. Soc., Providence, RI, 2001, pp. 465–479. MR 1857470, DOI https://doi.org/10.1090/pcms/009/07

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 01A75, 11-06, 14-06

Retrieve articles in all journals with MSC (2010): 01A75, 11-06, 14-06


Additional Information

J. S. Milne
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan
MR Author ID: 125025

Received by editor(s): September 5, 2016
Published electronically: June 6, 2017
Article copyright: © Copyright 2017 American Mathematical Society